| Model Number |
V3.0 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/19/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that an ophthalmic console switching off on its own.Timing of the procedure and patient impact were not reported.Additional information has been requested none received till date.Additional information has been received indicating that the procedure was completed by restarting the console.There was no patient harm.
Additional Manufacturer Narrative
The company service representative, examined the system.And confirmed and replicated the reported event.To resolve the issue, the nonconforming central processing unit (cpu) host was replaced.The system was then tested and met all product specifications.A system non-conformance-based review of the batch/lot/serial number was performed and did not reveal, any potential contributing factors to the reported complaint.A manufacturing device history record (dhr) review was performed, prior to product release to ensure that the product was manufactured in compliance with the device master record.Based on the assessment, the product met release criteria.A review for complaints reported against this lot/batch/serial number was performed.No similar.The root cause of the reported event is attributed to a nonconforming central processing unit (cpu) host.Manufacturer will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The company representative was able to replicate the reported event.The central processing unit (cpu) host was replaced to address the issue.The cpu host was returned for testing on this investigation.The system was tested and found to meet product specifications.Non-conformance based review of the serial number was performed and did not reveal any potential contributing factors to the reported complaint.A manufacturing device history record (dhr) review was performed prior to product release to ensure that the product was manufactured in compliance with the device master record.Based on the assessment, the product met release criteria.A review for complaints reported against this serial number was performed.No similar complaints were reported for the product serial under investigation.The cpu host was received for testing on this investigation.A visual assessment of the returned sample revealed debris.The battery voltage was measured, and the sample was installed into a calibrated console and turned on.The sample was tested through a 4-hour burn-in and a surgical test 3 times without issue.The sample was found to function as intended.The root cause of the reported event is attributed to internal wear/reliability issues with the system.How or when these wear/reliability issues occurred remains inconclusive.Manufacturer will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: (b)(4).